# SDR 9808019619

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47518
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND FORWARD FLIGHT ATTENDANT UPPER EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED BATTERIES, OPERATIONAL CHECK NORMAL.
